# SDR TRAX200600259

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 11,247 hours, 9,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/W EMERG EXIT FWD EXTERIOR LIGHT INOP.
